# SDR CA001013020

- Difficulty date: June 13, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 10,421 hours
- Engine: Allsn 250C30P
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Gauge
- Part number: 206075185103
- Condition: Failed
- Location: Torque
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) THIS GAUGE DID NOT INDICATE PROPERLY FROM THE INITIAL INSTALLATION AND DURING THE REPLACEMENT THE NEEDLE CAME OFF.
